# SDR SIMA20151203002

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,735 hours, 35,373 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO 27L RWY, IN ICING CONDITION, WG ANTI-ICE FAIL MSG, BLEED 2 LOW TEMP, FOLLOWED BY ICE CONDITION, ANTI-ICE INOPERATIVE WARNING MSG.  PERFORMED OPERATIONAL CHECK OF ANTI-ICE SYS, OPERATIONS TESTED GOOD IAW AMM 30-00-00, NO DEFECTS NOTED.
